# SDR COMA0360135

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 19,670 hours, 19,270 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5892 AFTER T/O - BURNING ODOR IN COCKPIT AND CABIN.INSPECTED AIRCRAFT, NO DEFECTS NOTED, FLIGHT CHECK SATISFACTORY.
